This paper introduces types of chaotic retractions singularities in chaotic dynamical Eguchi-Hanson space. The retractions singularities of chaotic dynamical Eguchi-Hanson space by using Lagrangian equations are deduced. The effects of the retraction singularity on the variation of the dimension of the chaotic dynamical Eguchi-Hanson space by the time t are presented. The retractions singularities restriction imposed on the physical characteristics are also discussed. A new category of dynamical extension of chaotic dynamical Eguchi-Hanson space is presented. A new method for obtaining Eguchi-Hanson space’s fractal retraction singularity dimension has been presented. Some applications are obtained.
Alsaeed, Suliman and El-Ahmady, A.E.
"Singularities of Retractions of Chaotic Dynamical Eguchi-Hanson Space,"
Information Sciences Letters: Vol. 12
, PP -.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol12/iss10/26